Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pain and muscle sores...
Sep 23, 2011

Hi Dr's, I am approaching 20 yrs of HIV I am undectable but my Tcells have always been low - all of my Dr's told me it is what it is. I have never had and opportunistic infections just shingles 2 times. I am on Viread, Isentress, Epzicom, Gabapentin, Norvasc, Lipitor. IN the past month i have been dealing with lots sore & muscle pain, primarily my left side of my neck and my right side of my torso. There is no redness or inflammation - I am chalking it up too old age (45) lack of exercise, mattress is a few years old, maybe new pillow. I will ask my Dr when I go in the 3 months follow up in a few weeks. I just want to get you edge on it. I fully appreciate all that the body does for the community. Peace and Love to all ;)

Response from Dr. Henry

Muscle and other localized pain is a very common problem in the general population and may be common in HIV+ persons. Local problems (nerve, joint) need to be assessed clinically. Muscle pain from the atorvastatin would be a consideration as well. HIV or antiretroviral related pain would very rarely be so localized. KH



Previous
Am I Dying?
Next
Please help (23 year old with AIDS/Parkinson/Schizophrenia and NOT EATING)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement